# SDR DXTA2010072604174

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 3,226 hours, 2,131 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 142073
- Part serial: 209
- Condition: Failed
- Location: Mlg
- Part time: 3,226 hours, 2,131 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI-SKID FAILED ON TAKEOFF ROLL AT 45 KTS. ABORTED TAKEOFF, MESSAGE REMAINED ON UNTIL SPEED DROPPED BELOW 45 KTS.  POWERED ACFT, NO ANTI-SKID FAIL.   SPUN EACH WHEEL HOLDING BRAKES. ANTI SKID SYS OPS CHECKED GOOD. RANG OUT SKID XDRIVERS FROM CONTROL.  ALL READ BETWEEN 402-418 OHMS, NO SHORTS.  RANG OUT ILLUMINATED VALVES.  BOTH READ 301 OHMS.  CHECKED CMS FOUND FAULT CODE 32020608322, LT SKID VALVE.  CLEANED CONNECTORS & REPLACED SKID CONTROL BOX.  INSTALLED EXCHANGE UNIT IAW MM 34-42-50.   CLEANED SKID VALVE CONNECTORS & CONTROL BOX CONNECTORS. RECONNECTED SKID VALVE & CONTROL BOX CONNECTORS. PERFORMED ANTISKID FUNCTIONAL CHECK IAW MM 34-42-50.  ANTISKID SYS OPS CHECKED GOOD.
